# SDR SWAA2016090655512

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L1 WINDOW FRAME CRACKED.  REPAIRED THE WINDOW FRAME IAW ACO.
